# SDR DALA2023090107136

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N140DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50059
- Aircraft time: 7,306 hours, 3,305 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL ODOR AFTER LANDING BOS. SIMILAR TO APU STARTUP SMELL BUT STRONGER. ASKED MAINT TO INSPECT. NO OTHER INDICATIONS. PERF JOB CARD 0550-2001 SMOKE AND FUME ISOLATION ITEMS 1 THROUGH 8. PERF RUN AIR QUALITY FAULT ISOLATION ITEM 13. NO SIGN OF FUMES, SMELL, SMOKE. RPLCD RT RECIRC FILTER PER A220 AMP 22-03 LK CKS OK. (LP# 4441102)
